# SDR CA081021007

- Difficulty date: October 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 1 hours
- Engine: Pwa PW121
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE OIL PRESSURE BELOW 40 PSI. NR 1 ENGINE SHUT DOWN IN FLIGHT. AFTER THE ACFT RETURNED TO BASE IT WAS FOUND AN OIL LEAK FROM THE NR 1 ENGINE OIL COOLER.
